# SDR ASAA1048071

- Difficulty date: July 6, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 57,368 hours, 35,406 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654649170
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLIGHT PANEL HAS A DENT ON LOWER SKIN.  REPAIRED NR 3 SPOILER.
